MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE CAGE SCREW M, 35MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-9301-02 arthrex eclipse cage screw (medium) failed to achieve adequate fixation following implantation.All fixation was lost during the initiation of the speedscap repair for the subscapularis, and the implant became loose.Subsequently, a larger-sized cage screw was implanted, which provided stable fixation despite the initial sizing as medium.The procedure was completed successfully without any reported patient harm.This issue was identified during an eclipse tsa procedure performed on (b)(6) 2025.Additional information has been requested on 10/09/2025.
 
Event or Problem Description
Additional information was received on (b)(6) 2025: the issue was solely related to inadequate fixation; the implant did not fracture or break during the procedure.No detached fragments were present.The case was completed using an ar-9301-03 arthrex eclipse cage screw large.The surgery was delayed by approximately 30¿45 minutes.No additional anesthesia was administered to the patient to the reporter¿s knowledge.No adverse patient effects were reported during or following the procedure due to this issue.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.Per directions for use (dfu) dfu-0181-eo eclipse¿ shoulder prosthesis, revision 6, section g.Precautions.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.2.Surgeons must apply their professional judgment when determining the appropriately sized device based on the specific indication, preferred surgical technique, and patient history.

Brand Name
ECLIPSE CAGE SCREW M, 35MM
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23311244
Report Number1220246-2025-04643
Device Sequence Number5788768
Product Code QHQ
UDI-Device Identifier00888867059931
UDI-Public(01)00888867059931(11)250101(17)291231(10)24.03988
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE CAGE SCREW M, 35MM
Device Catalogue NumberAR-9301-02
Device Lot Number24.03988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by ManufacturerNot provided
02/02/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/20/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown